MathSciNet Relay Station
MathSciNet bibliographic data
MR1098615 35H05 (35D10 35S05)
Nourrigat, J. Systèmes sous-elliptiques. II. (French) [Subelliptic systems. II] Invent. Math. 104 (1991), no. 2, 377–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement